# SDR FDEA202010272663

- Difficulty date: October 27, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N168FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63100
- Aircraft time: 3,512 hours, 1,625 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T251113
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING EDGE BEHIND SLAT NR 5 OUTBOARD TRACK NOSE FORMER IS CRACKED, DOT AND STREAMER ATTACHED.  REMOVED AND REPLACED LT WING FIXED LEADING EDGE NOSE FORMER BEHIND SLAT NR 5, PER BAC DWG 114T2161 REV-, FEDEX EA H-5720-T0357602 (P1).  TITLE: WINGS-SECONDARY STRCT-LT WING, LEADING EDGE, ANGLE, OSS 499, ALTERNATE FASTENERS AND B767 SRM 51-40-02.
